Skip to product information
1 of 1

ANGELINI SpA

Tachipirina Syrup Children Paracetamol 120 mg/5 ml

Tachipirina Syrup Children Paracetamol 120 mg/5 ml

Regular price €6,55 EUR
Regular price Sale price €6,55 EUR
Sale Sold out
Tax included. Shipping calculated at checkout.
Logo Farmaci da banco

PRODUCT NET WEIGHT

120ml

EAN

012745016

MINSAN

012745016

View full details

Tachipirina Syrup 120 mg/5 ml is a low-dose paracetamol- based over-the-counter drug for children (from 7.2 kg upwards). Paracetamol is preferable in children as an antipyretic to lower the temperature and in the symptomatic treatment of febrile diseases such as the flu, exanthematous diseases, acute respiratory tract diseases , etc.

Tachipirina Syrup 120 mg/5 also has an analgesic action in case of headache , neuralgia , myalgia and other painful manifestations of medium size and of various origins.


Dosage and method of use of Tachipirina Syrup Children Paracetamol 120 mg/5 ml

In children up to 10 years of age it is essential to respect the dosage defined on the basis of body weight and not on the basis of age. If your child's age does not correspond to the weight listed in the table, always refer to the body weight when choosing the dosage .

Here's how to take Tachipirina syrup based on your child's age and weight.

  • from 7.2 kg 5–6 months 4.5 ml Up to 4 times (every 6 hours)
  • from 8 kg 7–10 months 5 ml Up to 4 times (every 6 hours)
  • from 9 kg 11–14 months 5.5 ml Up to 4 times (every 6 hours)
  • from 10 kg 15–19 months 6 ml Up to 4 times (every 6 hours)
  • from 11 kg 20–23 months 6.5 ml Up to 4 times (every 6 hours)
  • from 12 kg 2 years 7.5 ml Up to 4 times (every 6 hours)
  • from 14 kg 3 years 8.5 ml Up to 4 times (every 6 hours)
  • from 16 kg 4 years 10 ml Up to 4 times (every 6 hours)
  • from 18 kg 5 years 11 ml Up to 4 times (every 6 hours)
  • from 20 kg 6 years 12.5 ml Up to 4 times (every 6 hours)
  • from 22 kg 7 years 13.5 ml Up to 4 times (every 6 hours)
  • from 25 kg 8 years 15.5 ml Up to 4 times (every 6 hours)
  • from 28 kg 9 years 17.5 ml Up to 4 times (every 6 hours)
  • from 31 kg up to 32 kg 10 years 19 ml Up to 4 times (every 6 hours)

In case of jaundice in children under three months, it is advisable to reduce the single dose. In children over 10 years of age, the relationship between weight and age becomes no longer homogeneous due to pubertal development which, at the same age, has a different impact on body weight depending on the sex and individual characteristics of the child.

Above 10 years of age, the dosage of the syrup is indicated in terms of weight and age ranges, as follows:

  • Children weighing between 33 and 40 kg (over 10 years and under 12 years): 20 ml of syrup at a time (corresponding to 480 mg), to be repeated if necessary after 6 hours, without exceeding 4 doses per day.
  • Adolescents weighing more than 40 kg (12 years of age or older) and adults: 20 ml of syrup at a time (corresponding to 480 mg), to be repeated if necessary after 4 hours, without exceeding 6 doses per day. The doctor must evaluate the need for treatments for more than 3 consecutive days.

Method of administration Tachipirina Syrup Children

The package of Tachipirina Syrup for Children includes a dosing syringe, with indicated level notches corresponding to 1 ml, 2 ml, 3 ml, 4 ml, 4.5 ml and 5 ml and a measuring cup with indicated level notches corresponding to 5 .5ml, 6ml, 6.5ml, 7.5ml, 8.5ml, 10ml, 11ml, 12.5ml, 13.5ml, 15.5ml, 17.5ml, 19ml

The syrup contains 24 mg of paracetamol per ml of product. To open the bottle of Tachipirina Children's Syrup, push the cap downwards and simultaneously turn to the left . For using the syringe:

  • Fully insert the tip of the syringe into the hole in the under-cap.
  • Turn the bottle upside down.
  • While holding the syringe firmly, gently pull the plunger down filling the syringe to the mark corresponding to the desired dose.
  • Put the bottle back upright
  • Remove the syringe by gently twisting it
  • Introduce the tip of the syringe into the child's mouth and push the plunger gently to let the solution flow out.

For dosages in children over 10 years of age and adults, equal to 20 ml, use the cup by filling it 2 times up to the 10 ml mark.

The product must be used immediately after withdrawal from the bottle. Any product residue in the syringe must be discarded. For dosages greater than 5 ml, withdraw the required quantity with the syringe and pour the contents into the cup. Repeat the action until the notch corresponding to the indicated dosage is reached, and administer to the child, inviting him to drink.

In case of severe renal insufficiency (creatinine clearance less than 10 ml/min), the interval between administrations should be at least 8 hours.

Active Ingredients and Excipients Tachipirina Syrup Children Paracetamol 120 mg/5 ml

5 ml of Tachipirina Syrup contain

Active ingredient : paracetamol 120 mg excipients with known effects: sucrose, methyl parahydroxybenzoate, sodium.

Excipients: sucrose, sodium citrate, sodium saccharin, methyl parahydroxybenzoate, potassium sorbate, Macrogol 6000, citric acid monohydrate, strawberry flavour, mandarin flavour, purified water.

Contraindications Tachipirina Syrup Children Paracetamol 120 mg/5 ml

Do not take Tachipirina Children's Syrup Paracetamol 120 mg/5 ml in case of:

  • Hypersensitivity to the active substance or to any of the excipients listed in the paragraph
  • Patients suffering from severe haemolytic anemia (this contraindication does not refer to the 500mg oral formulations).
  • Severe hepatocellular insufficiency (this contraindication does not refer to the 500mg oral formulations).


Side effects Tachipirina Syrup Children Paracetamol 120 mg/5 ml

Below are the undesirable effects of paracetamol organized according to the MedDRA system organ classification. There is insufficient data to establish the frequency of the individual effects listed.

  • Blood and lymphatic system disorders: Thrombocytopenia, leukopenia, anemia, agranulocytosis
  • Immune system disorders: Hypersensitivity reactions (urticaria, laryngeal edema, angioedema, anaphylactic shock)
  • Nervous system disorders: Vertigo
  • Gastrointestinal disorders: Gastrointestinal reaction
  • Hepatobiliary disorders: Hepatic function abnormal, hepatitis
  • Skin and subcutaneous tissue disorders: Erythema multiforme, Stevens Johnson Syndrome, Epidermal necrolysis, rash
  • Renal and urinary disorders: Acute renal failure, interstitial nephritis, haematuria, anuria
  • Very rare cases of severe skin reactions have been reported.

Warnings Tachipirina Syrup Children Paracetamol 120 mg/5 ml

In rare cases of allergic reactions, the administration should be discontinued and appropriate treatment instituted. Use with caution in case of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia or cachexia, chronic malnutrition (low hepatic glutathione stores), dehydration, hypovolemia. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child–Pugh>9), acute hepatitis, concomitant treatment with drugs affecting liver function, of glucose-6-phosphate dehydrogenase, haemolytic anemia. High or prolonged doses of the product can cause even serious alterations to the kidney and blood, therefore administration to subjects with renal insufficiency should only be carried out if actually necessary and under direct medical supervision. In case of prolonged use it is advisable to monitor the hepatic and renal function and the blood count. During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, since serious adverse reactions may occur if paracetamol is taken in high doses. Ask the patient to contact the doctor before combining any other drug (see section 4.5).

Important information about some excipients. Tachipirina syrup contains sucrose. Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicinal product. For the 15 ml dose this medicinal product contains 5.25 g of sucrose, for the 16.5 ml dose it contains 5.78 g of sucrose, for the 18.5 ml dose it contains 6.48 g of sucrose and for the 20 ml dose contains 7 g of sucrose.

To be taken into consideration in people with diabetes mellitus when taking Tachipirina Syrup Children Paracetamol 120 mg/5 ml:

  • Methyl parahydroxybenzoate can cause allergic reactions (possibly delayed).
  • Sodium: This medicinal product contains 1.2 mmol (or 27.6 mg) sodium per 20 ml.

To be taken into consideration by people on a low sodium diet.


Tachipirina Syrup Children Interactions with other drugs
Oral absorption of paracetamol depends on the rate of gastric emptying. Therefore, concomitant administration of drugs that slow down (e.g. anticholinergics, opioids) or increase (e.g. prokinetics) the rate of gastric emptying may result in a decrease or increase in the bioavailability of the product, respectively. Concomitant administration of cholestyramine reduces the absorption of paracetamol. The simultaneous intake of paracetamol and chloramphenicol can lead to an increase in the half-life of chloramphenicol, with the risk of increasing its toxicity. Concomitant use of paracetamol (4 g per day for at least 4 days) with oral anticoagulants may lead to slight variations in INR values. In these cases, more frequent monitoring of INR values ​​should be conducted during concomitant use and after its discontinuation. Use with extreme caution and under strict supervision during chronic treatment with drugs that can cause hepatic monooxygenase induction or in case of exposure to substances that can have this effect (e.g. rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine) . The same is true in cases of alcoholism and in patients treated with zidovudine. The administration of paracetamol can interfere with the determination of uric acid (by means of the phosphotungstic acid method) and with that of glycemia (by means of the glucose-oxidase-peroxidase method).



Tachipirina Syrup Children Overdose
There is a risk of intoxication, especially in patients with liver disease, in cases of chronic alcoholism, in patients with chronic malnutrition, and in patients receiving enzyme inducers. In these cases the overdose can be fatal. Symptoms In case of accidental assumption of very high doses of paracetamol, acute intoxication manifests itself with anorexia, nausea and vomiting followed by profound deterioration of the general conditions; these symptoms usually appear within the first 24 hours. In case of overdose, paracetamol can cause hepatic cytolysis which can evolve towards massive and irreversible necrosis, with consequent hepatocellular insufficiency, metabolic acidosis and encephalopathy, which can lead to coma and death. Simultaneously, an increase in the levels of hepatic transaminases, lactate dehydrogenase, and bilirubinemia, and a decrease in the levels of prothrombin are observed, which can occur in the 12-48 hours following ingestion. Treatment The measures to be taken consist of early gastric emptying and hospitalization for the necessary treatment, by administering, as early as possible, N-acetylcysteine ​​as an antidote: the dosage is 150 mg/kg iv in glucose solution in 15 minutes , then 50 mg/kg over the next 4 hours and 100 mg/kg over the next 16 hours, for a total of 300 mg/kg over 20 hours.

Pregnancy and breastfeeding Tachipirina Syrup Children Paracetamol 120 mg/5 ml

Can I take Tachipirina Syrup for children when pregnant or breastfeeding?

Clinical studies in pregnant or breastfeeding patients have not shown any particular contraindications to the use of paracetamol or caused undesirable effects on the mother or child. However, it is recommended to take / administer this medicine only in cases of real need and under the direct supervision of a doctor.

Expiration and conservation of Tachipirina Syrup Children Paracetamol 120 mg/5 ml

How to store Tachipirina Syrup for Children?

This medicine does not require any special storage conditions.

  • HELP CENTER

  • SHIPPING

    Shipping in Italy 24/48H
    Delivery also on Saturday and Sunday
    Free over €49.90


    Shipping in Europe 24/72H
    Free over €80


    Shipping to UK 24/72H
    Free over €150

  • SAFETY

    The security of your data matters to us!


    We are fully compliant with the European GDPR regarding Privacy and Processing of personal data.


    Payments you make on our site are 100% safe and guaranteed.

  • RETURNS

    Fast returns through do-it-yourself portal and 14 days to reconsider.


    Fast and free replacements for incorrect or non-compliant products delivered.

1 of 4